Vol. 12, No. 3, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 8, 1261–1439
Issue 7, 1081–1260
Issue 6, 901–1080
Issue 5, 721–899
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
Associated primes of $h$-wheels

Corey Brooke, Molly Hoch, Sabrina Lato, Janet Striuli and Bryan Wang

Vol. 12 (2019), No. 3, 411–425
Abstract

We study the associated primes of the powers of the cover ideal of h-wheels. The main result generalizes a theorem of Kesting, Pozzi, and Striuli (2011).

Keywords
graph, polynomial ring, cover ideal, associated primes
Mathematical Subject Classification 2010
Primary: 13F55, 05C25
Secondary: 05C38, 05E99
Milestones
Received: 2 July 2017
Revised: 12 March 2018
Accepted: 22 May 2018
Published: 14 December 2018

Communicated by Kenneth S. Berenhaut
Authors
Corey Brooke
St. Olaf College
Northfield, MN
United States
University of Oregon
Eugene, OR
United States
Molly Hoch
Wellesley College
Wellesley, MA
United States
Sabrina Lato
Carthage University
Kenosha, WI
United States
University of Waterloo
Waterloo, ON
Canada
Janet Striuli
Department of Mathematics
Fairfield University
Fairfield, CT
United States
Bryan Wang
University of California
Berkeley, CA
United States